# SDR SWAA2021051772224

- Difficulty date: May 12, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 66,325 hours, 39,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuelage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND AT PERIPHERY OF R1 DOOR BEAR STRAP CUTOUT.   PERFORMED HFEC ROTO ON OPEN FASTENER HOLES WITHIN REPAIR AREA OF R1 DOOR CUTOUT IAW NDTM PART 651-00-00 PROCEDURE 16. NO CRACKS. PERFORMED COUNTERSINK INSPECTION ON OPEN FASTENER HOLES WITHIN REPAIR AREA OF R1 DOOR CUTOUT IAW NDTM PART 653-30-00 PROCEDURE 3. NO CRACKS. PERFORMED COUNTERSINK INSPECTION ON OPEN FASTENER HOLES WITHIN REPAIR AREA OF R1 DOOR CUTOUT IAW NDTM PART 653-30-00 PROCEDURE 3. NO CRACKS. THIS FAULT WAS RESOLVED ON OTHER FAULT #TTG8Q0050WRM.
